DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 377
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorMorabito, Filippoko
dc.contributor.authorSicbaldi, Pieralbertoko
dc.date.accessioned2016-06-28T02:05:25Z-
dc.date.available2016-06-28T02:05:25Z-
dc.date.created2016-03-02-
dc.date.created2016-03-02-
dc.date.issued2016-01-
dc.identifier.citationESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28-
dc.identifier.issn1292-8119-
dc.identifier.urihttp://hdl.handle.net/10203/208021-
dc.description.abstractWe prove the existence of a countable family of Delaunay type domains Omega(t) subset of M-n x R, t is an element of N, where M-n is the Riemannian manifold S-n or H-n and n >= 2, bifurcating from the cylinder B-n x R (where B-n is a geodesic ball in M-n) for which the first eigenfunction of the Laplace-Beltrami operator with zero Dirichlet boundary condition also has constant Neumann data at the boundary. In other words, the overdetermined problem {Delta(g) u + lambda u = 0 in ohm(t) u = 0 on partial derivative ohm(t) g(del u,v) = const. on partial derivative ohm(t) has a bounded positive solution for some positive constant lambda, where g is the standard metric in M-n x R. The domains Omega(t) are rotationally symmetric and periodic with respect to the R-axis of the cylinder and the sequence {Omega(t)}(t) converges to the cylinder B-n x R.-
dc.languageEnglish-
dc.publisherEDP SCIENCES S A-
dc.subjectMINIMAL-SURFACES-
dc.subjectFREE-BOUNDARY-
dc.subjectSYMMETRY-
dc.subjectSPACE-
dc.titleDELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R-
dc.typeArticle-
dc.identifier.wosid000369397300001-
dc.identifier.scopusid2-s2.0-84958964435-
dc.type.rimsART-
dc.citation.volume22-
dc.citation.issue1-
dc.citation.beginningpage1-
dc.citation.endingpage28-
dc.citation.publicationnameESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS-
dc.identifier.doi10.1051/cocv/2014064-
dc.contributor.localauthorMorabito, Filippo-
dc.contributor.nonIdAuthorSicbaldi, Pieralberto-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordPlusMINIMAL-SURFACES-
dc.subject.keywordPlusFREE-BOUNDARY-
dc.subject.keywordPlusSYMMETRY-
dc.subject.keywordPlusSPACE-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0